# SDR WX0A2022090674226

- Difficulty date: September 5, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N259NV
- Make and model: Airbus A320-214
- Aircraft serial: 4057
- Aircraft time: 31,443 hours, 20,824 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32146210
- Part serial: 133236
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU (12WL) REQUIRES REPLACEMENT DUE TO EMERGENCY LIGHT OPS CHECK FAILURE. REF NR01000428 / REMOVE AND REPLACED EPSU OPS CK GOOD. REF AMM33-51-38-000-001A"
